About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 935045, 10 pages
http://dx.doi.org/10.5402/2012/935045
Research Article

Regularity Criterion for the 3D Nematic Liquid Crystal Flows

1Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China
2Department of Applied Physics, Waseda University, Tokyo 169-8555, Japan

Received 17 January 2012; Accepted 14 February 2012

Academic Editors: A. Carpio, Y. Liu, and G. A. Seregin

Copyright © 2012 Jishan Fan and Tohru Ozawa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jishan Fan and Tohru Ozawa, “Regularity Criterion for the 3D Nematic Liquid Crystal Flows,” ISRN Mathematical Analysis, vol. 2012, Article ID 935045, 10 pages, 2012. doi:10.5402/2012/935045